# SDR COEA2019062783900

- Difficulty date: April 18, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 33,301 hours, 37,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WASB05
- Condition: Cracked
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LONGITUDINAL FLOOR SUPPORT CRACKED FORWARD OF FRAME 23. REPAIRED PER E.O. 5315-01.
